| Model Number |
DYNANITE® COMP PLATE, 4-HOLE STR, 25MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 21st feb 2024, it was reported by an arthrex employee via email that an ar-8771-0425s, dynanite® comp plate, 4-hole str, 25mm, snapped.This occurred on (b)(6) 2024, during 1, 2, 3rd tmt fusion l foot procedure, while being implanted.Broken plate was removed and procedure was completed successfully by implanting a new one instead.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided photo, which shows that the dynanite® comp plate, 4-hole str, 25mm had broken off.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.